# SDR ASAA12511506

- Difficulty date: May 1, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 12,643 hours, 3,910 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 9020201
- Condition: Inoperative
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"APU DET INOP" LIGHT IS ILLUMINATED. ACFT GROUNDED.  PERFORMED APU FIRE DETECTOR CONTROL MODULE BITE IAW FIM 26-10, TASK 801.  FAULTED APU TAILPIPE DETECTOR. RESISTANCE CHECK ON TAILPIPE DETECTOR IS 64 MEG OHMS. REPLACED APU DETECTOR WITH SERVICABLE ONE.  ACCOM INST TEST PASS, REF MM 26-15-00-710-801.
